# SDR MALA976494

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 2611 · Smoke Detection
- Part: Weu
- Part number: 005WS00
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE ANNUN ILLUMINATED SIX MINUTES AFTER TAKEOFF AROUND 6000 FEET.  ILLUMINATED INTERMITTENTLY FOUR TIMES THEN REMAINED OFF FOR THE REMAINING TRIP BACK TO DTW.  MAINTENANCE REPLACED WEU.  ALL WORK DONE IAW SAAB 340 MM.  ALL CHECKS GOOD.
